My husband had a stent put in two weeks ago. He developed a large hematoma but that is almost disappeared. He get very tired and is quite discouraged. He has been to his doctor for blood work. Also has been experiencing new headaches on the left side of his head. Eye doctors says its cluster headaches. Now has developed a wisdom tooth that needs to be pulled soon, so dentist put him on amoxicillan. Could you please tell me if it is usual to be so tired after having the stent procedure two weeks ago. He has his own business, so I know he is under stress. Please let me know. Thanks.
I am guessing that if he had a blockage that required the stent then he would also have been prescribed meds for high blood pressure, meds to thin the blood and perhaps even a statin for high cholesterol. If so, have you asked the doctor if any one or more of the meds could be causing the fatigue? I would. If he has a bad tooth is he taking anything for the pain? Pain killers cause drowsiness too. I know my meds cause me to feel as though I am a narcoleptic. LOL I am so drowsy at times. Take care, Ally
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.